MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/s0196-0644(84)80341-8

Медицинская библиотека · Annals of emergency medicine · 1984

Pneumomediastinum and retropneumoperitoneum: an unusual complication of syrup-of-ipecac-induced emesis.

Wolowodiuk O J, McMicken D B, O'Brien P

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

A young woman returned to the emergency department two hours after discharge because of persistent vomiting and chest pain. Six hours earlier she had received syrup of ipecac to induce emesis following a drug overdose. Radiologic examination in the emergency department revealed pneumomediastinum and retropneumoperitoneum. A nasogastric tube was inserted in the emergency department. The patient was admitted to the ICU and placed on prophylactic antibiotics. Barium and gastrograffin esophagrams revealed no evidence of extravasation. Gastrointestinal endoscopy showed distal esophagitis. Gastroscopy and duodenoscopy were unremarkable. The patient did well following discharge.

Для цитирования: Wolowodiuk O J, McMicken D B, O'Brien P. Pneumomediastinum and retropneumoperitoneum: an unusual complication of syrup-of-ipecac-induced emesis.. Annals of emergency medicine. 1984. DOI: 10.1016/s0196-0644(84)80341-8.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.